# SDR DALA1024099886

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1136
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION IN MAIN CABIN FLOOR SUPPORT AT BS 1136 RBL 40. REPAIRED IAW SRM 51-30-2, SRM 51-30-5, SRM 51-10-9.
